Alert archive / South Carolina / Lake Wind Advisories in 2012

Lake Wind Advisory 9, NWS Charleston, SC

February 24, 2012Berkeley County, South Carolina

NWS Charleston, SC issued this lake wind advisory at Feb 24, 2012, 7:10 PM EST for Berkeley County, South Carolina. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Feb 24, 2012, 7:10 PM EST (00:10 UTC)
Expired
Feb 25, 2012, 10:00 AM EST
In force
15 hr
Issued by
NWS Charleston, SC

County Berkeley County, SC

The radar

The Charleston,SC radar (KCLX), 118 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 0.2 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2012-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 319 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2012-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -68 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
319 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
483 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
-68 m²/s²
0-3 km storm-relative helicity
-22 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

858 
WWUS72 KCHS 250010
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
710 PM EST FRI FEB 24 2012

SCZ045-250815-
/O.EXP.KCHS.WI.Y.0001.000000T0000Z-120225T0000Z/
/O.NEW.KCHS.LW.Y.0009.120225T0010Z-120225T1500Z/
INLAND BERKELEY-
INCLUDING THE CITY OF...MONCKS CORNER
710 PM EST FRI FEB 24 2012

...LAKE WIND ADVISORY IN EFFECT UNTIL 10 AM EST SATURDAY FOR LAKE
MOULTRIE...
...WIND ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST SATURDAY. 

* WINDS: WEST 20 TO 25 KNOTS...BECOMING NORTHWEST LATE
  TONIGHT...THEN DIMINISHING TO 15 KT BY LATE SATURDAY MORNING. 

* TIMING: THROUGH LATE SATURDAY MORNING.

* IMPACTS: THE COMBINATION OF STRONG WINDS AND LARGE WAVES WILL
  MAKE CONDITIONS DIFFICULT FOR SMALL CRAFT ON THE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS SHOULD USE EXTRA CAUTION ON LAKE MOULTRIE THROUGH 10 AM
EST SATURDAY...ESPECIALLY ON THE OPEN LAKE WATERS. STRONG WINDS
MAY LEAD TO LARGE WAVES WHICH CAN CAPSIZE BOATS.

&&

$$

GAZ087-088-099>101-114>119-137>141-SCZ040-042>044-047>052-250115-
/O.EXP.KCHS.WI.Y.0001.000000T0000Z-120225T0000Z/
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND JASPER-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER...
STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE...
FORT MCALLISTER...SAVANNAH...TYBEE ISLAND...LUDOWICI...
HINESVILLE...HALFMOON LANDING...TOWNSEND...DARIEN...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...RIDGELAND...
BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON...JASPER...
DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON
710 PM EST FRI FEB 24 2012

...WIND ADVISORY HAS EXPIRED...

$$
3 follow-up statements
133 
WWUS72 KCHS 250321
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1021 PM EST FRI FEB 24 2012

SCZ045-251130-
/O.CON.KCHS.LW.Y.0009.000000T0000Z-120225T1500Z/
INLAND BERKELEY-
INCLUDING THE CITY OF...MONCKS CORNER
1021 PM EST FRI FEB 24 2012

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY
FOR LAKE MOULTRIE...

* WINDS: NORTHWEST 20 TO 25 KNOTS...BECOMING NORTHWEST LATE
  TONIGHT...THEN DIMINISHING TO 15 KT BY SATURDAY AFTERNOON.

* WAVES: 2 FEET INTO SATURDAY MORNING.

* TIMING: THROUGH LATE SATURDAY MORNING.

* IMPACTS: THE COMBINATION OF STRONG WINDS AND LARGE WAVES WILL 
  MAKE CONDITIONS DIFFICULT FOR SMALL CRAFT ON THE LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS SHOULD USE EXTRA CAUTION ON LAKE MOULTRIE THROUGH 10 AM
EST SATURDAY...ESPECIALLY ON THE OPEN LAKE WATERS. STRONG WINDS
MAY LEAD TO LARGE WAVES WHICH CAN CAPSIZE BOATS.

&&

$$
058 
WWUS72 KCHS 250926
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
426 AM EST SAT FEB 25 2012

SCZ045-251500-
/O.CON.KCHS.LW.Y.0009.000000T0000Z-120225T1500Z/
INLAND BERKELEY-
INCLUDING THE CITY OF...MONCKS CORNER
426 AM EST SAT FEB 25 2012

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING FOR LAKE MOULTRIE...

* WINDS: NORTHWEST TO WEST AROUND 20 KNOTS WITH GUSTS TO 30
  KNOTS...DIMINISHING TO 15 KT AROUND MIDDAY.

* WAVES: 1 TO 2 FEET THROUGH LATE THIS MORNING...THEN SUBSIDING.

* TIMING: CONTINUING THROUGH LATE THIS MORNING.

* IMPACTS: THE COMBINATION OF STRONG WINDS AND LARGE WAVES WILL 
  MAKE CONDITIONS DIFFICULT FOR SMALL CRAFT ON THE LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS SHOULD USE EXTRA CAUTION ON LAKE MOULTRIE THROUGH 10 AM
EST SATURDAY...ESPECIALLY ON THE OPEN LAKE WATERS. STRONG WINDS
MAY LEAD TO LARGE WAVES WHICH CAN CAPSIZE BOATS.

&&

$$
614 
WWUS72 KCHS 251457
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
957 AM EST SAT FEB 25 2012

SCZ045-251600-
/O.EXP.KCHS.LW.Y.0009.000000T0000Z-120225T1500Z/
INLAND BERKELEY-
INCLUDING THE CITY OF...MONCKS CORNER
957 AM EST SAT FEB 25 2012

...LAKE WIND ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING FOR
LAKE MOULTRIE...

WINDS HAVE DIMINISHED BELOW ADVISORY LEVELS ON LAKE MOULTRIE THIS
MORNING...THEREFORE THE LAKE WIND ADVISORY WILL BE ALLOWED TO
EXPIRE AT 10 AM.

$$

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this lake wind advisory went out at Feb 24, 4:19 PM EST, 2 hours 51 minutes earlier.

Area forecast discussion, Feb 24, 4:19 PM EST, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
419 PM EST FRI FEB 24 2012

.SYNOPSIS...
A COLD FRONT WILL PUSH THROUGH THE REGION THIS EVENING...FOLLOWED
BY HIGH PRESSURE FOR THE FIRST HALF OF THE WEEKEND. A COASTAL
TROUGH OF LOW PRESSURE WILL DEVELOP JUST OFFSHORE ON SUNDAY AND
WILL REMAIN NEARLY STATIONARY THROUGH MONDAY. A WARM FRONT WILL
LIFT NORTHWARD THROUGH THE AREA LATE TUESDAY...WITH A COLD FRONT
TO THEN AFFECT THE AREA LATE NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
CURRENTLY AT THE SURFACE...A COLD FRONT STRETCHES FROM THE WESTERN
CAROLINAS SOUTHWARD THROUGH CENTRAL GEORGIA AND INTO THE NORTHWEST
GULF OF MEXICO. RADAR IMAGERY SHOWS SCATTERED SHOWERS AND
THUNDERSTORMS INCREASING IN COVERAGE AND INTENSITY AS THEY TRACK
INTO THE FORECAST AREA. MAIN NEAR TERM CONCERN CONTINUES TO REVOLVE
AROUND THE POTENTIAL FOR SEVERE WEATHER LATE THIS AFTERNOON AND THIS
EVENING.

THE COLD FRONT WILL PUSH INTO WESTERN ZONES LATE THIS AFTERNOON AND
TRACK QUICKLY EASTWARD THROUGH THE FORECAST AREA AND EXIT OFFSHORE
AND INTO THE ATLANTIC EARLY THIS EVENING. PLENTY OF INSTABILITY IS
IN PLACE WITH CAPE VALUES AROUND 1500 J/KG AND LIFTED INDICES AROUND
-3 TO -4 AS INDICATED BY LAPS ANALYSIS...AND WITH INCREASING DYNAMIC
FORCING FOR ASCENT OVERSPREADING THE AREA LATE THIS
AFTERNOON...NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED...SOME
WITH DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...AND THE POTENTIAL
FOR ISOLATED TORNADOES. THE SHOWERS AND THUNDERSTORMS WILL EXIT
OFFSHORE AND INTO THE ATLANTIC EARLY THIS EVENING...AND ALL RAIN
SHOULD END BY MIDNIGHT TONIGHT. A MUCH COLDER NIGHT IS IN STORE FOR
THE AREA...WITH LOWS BOTTOMING OUT IN THE LOWER 40S INLAND AND IN
THE MID/UPPER 40S CLOSER TO THE COAST.

WILL KEEP THE WIND ADVISORY IN PLACE...BUT WE SHOULD BE ABLE TO
CANCEL IT IN A COUPLE HOURS ONCE WINDS DIMINISH ACROSS THE
ENTIRE AREA.

LAKE WINDS...STRONG COLD AIR ADVECTION BEHIND A COLD FRONT WILL
RESULT IN GUSTY WINDS ON LAKE MOULTRIE. THE WIND ADVISORY WHICH IS
CURRENTLY IN PLACE WILL BE REPLACED BY A LAKE WIND ADVISORY LATER
THIS EVENING.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
SATURDAY AND SATURDAY NIGHT...THE COLD FRONT WILL BE WELL OFFSHORE
BY SUNRISE SATURDAY WITH STRONG COLD AIR ADVECTION ONGOING. ALTHOUGH
THE LOWER/MID-LEVELS OF THE ATMOSPHERE ARE PROGGED TO DRY OUT RATHER
SUBSTANTIALLY AS THE MEAN FLOW BECOMES DOWNSLOPE DOMINATED...IT WILL
LIKELY TAKE A GOOD PORTION OF THE MORNING FOR THE JET ENHANCED
CIRRUS DECK TO PASS OFFSHORE. GENERALLY EXPECT SUNNY SKIES BY THE
AFTERNOON HOURS WITH GUSTY NORTHWEST WINDS. FULL SUN THICKNESS
SCHEMES YIELD HIGH TEMPERATURES IN THE UPPER 50S...BUT SUSPECT THESE
NUMBERS WILL BE COUNTERACTED SOMEWHAT BY THE DOWNSLOPE FLOW SO HIGHS
IN THE LOWER 60S SEEMS REASONABLE. IT WILL BE CLEAR AND CHILLY
SUNDAY MORNING WITH LOWS RANGING FROM LOWER-MID 30S INLAND TO UPPER
30S-LOWER 40S COAST.

SUNDAY THROUGH MONDAY...CLOUDS AND RAIN CHANCES WILL BE ON THE
INCREASE SUNDAY AS WARM AIR ADVECTION INITIATES ALONG THE BACKSIDE
OF DEPARTING HIGH PRESSURE. CLOUDS AND RAIN CHANCES WILL LINGER WELL
INTO MONDAY. THERE IS STILL SOME UNCERTAINTY WITH RESPECT TO TIMING
AND POTENTIAL INFLUENCES FROM WEAK SHORTWAVE ENERGY PASSING THROUGH
THE FAIRLY ZONAL FLOW ALOFT...SO POPS WERE GENERALLY CAPPED AT 40-50
PERCENT WITH THE HIGHEST POPS CENTERED ON SOUTHEAST GEORGIA.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
VERY FEW CHANGES WERE MADE DUE TO ONGOING ACTIVITY WEATHER IN THE
SHORT TERM. MEDIUM RANGE GUIDANCE IS IN REASONABLY GOOD AGREEMENT
THROUGH THE  PERIOD. HIGH PRESSURE WILL RE-BUILD NORTH OF THE AREA
MONDAY NIGHT INTO TUESDAY BEFORE SHIFTING EAST INTO THE ATLANTIC BY
WEDNESDAY. A COLD FRONT LOOKS TO APPROACH THE AREA WEDNESDAY BUT
DOES NOT HAVE MUCH PUSH BEHIND IT DUE TO MORE ZONAL FLOW ALOFT AND
THUS STALLS OUT OVER OR NEAR THE AREA LATE IN THE WEEK KEEPING
THINGS UNSETTLED. WEDNESDAY LOOKS WARM AND BREEZY WITH SOME
INSTABILITY LEADING TO A SLIGHT CHANCE OF THUNDERSTORMS...AT LEAST
INTERIOR PORTIONS OF THE FORECAST AREA. OTHERWISE...AT LEAST SMALL
RAIN CHANCES MUCH OF THE TIME WITH TEMPERATURES AT OR ABOVE NORMAL.

&&

.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH
THE TERMINALS LATE THIS AFTERNOON AND EARLY THIS EVENING...POSSIBLY
PRODUCING SOME FAIRLY GUSTY SURFACE WINDS AND LARGE HAIL. THE
ACTIVITY WILL PUSH EAST OF THE TERMINALS THIS EVENING WITH RAIN FREE
CONDITIONS THEN ANTICIPATED. WINDS WILL QUICKLY DECREASE TO 10 TO 15
KNOTS TONIGHT AND BECOME NORTHWEST BEHIND A COLD FRONT. LLWS DOES
NOT APPEAR TO BE AN ISSUE AT EITHER TERMINAL FOR THE OVERNIGHT
PERIOD. NORTHWEST WINDS BETWEEN 10 TO 15 KNOTS WILL CONTINUE THROUGH
EARLY SATURDAY AFTERNOON.

EXTENDED AVIATION OUTLOOK...VFR CONDITIONS EXPECTED SATURDAY THROUGH
SUNDAY BEFORE MVFR/IFR CONDITIONS POSSIBLY DEVELOP SUNDAY AFTERNOON
THROUGH TUESDAY WITH A FEW SHOWERS AROUND...ESPECIALLY AT KSAV...DUE
TO A TROUGH OF LOW PRESSURE SETTING UP OFFSHORE AND LINGERING ACROSS
THE AREA. OTHERWISE...ELEVATED/GUSTY WINDS EXPECTED THROUGH SATURDAY
AFTERNOON...ESPECIALLY AT KCHS.

&&

.MARINE...
A STRONG COLD FRONT WILL MOVE THROUGH THE WATERS THIS EVENING.
SMALL CRAFT ADVISORIES ARE IN EFFECT FOR ALL WATERS DUE TO THE
STRONG SOUTH-SOUTHWEST WINDS IN ADVANCE OF THE APPROACHING COLD
FRONT AND THE STRONG WINDS EXPECTED IN THE COLD AIR ADVECTION REGIME
BEHIND THE FRONT. POST FRONTAL COLD AIR ADVECTION WILL GRADUALLY
DIMINISH SATURDAY MORNING WITH SMALL CRAFT ADVISORY CONDITIONS
ENDING ACROSS THE NEARSHORE WATERS DURING THE MORNING AND BY
AFTERNOON OVER THE GEORGIA OFFSHORE LEG. A SLIGHTLY ENHANCED WIND
REGIME WILL PERSIST OVER THE WATERS THROUGH MIDNIGHT WEEK AS THE
GRADIENT PINCHES SLIGHTLY IN RESPONSE TO WEAK COASTAL TROUGH
DEVELOPMENT.

&&

.FIRE WEATHER...
ELEVATED FIRE DANGER IS EXPECTED SATURDAY WITH GUSTY NORTHWEST WINDS
AND LOW HUMIDITY. PER COORDINATION WITH STATE AND FEDERAL FIRE
OFFICIALS A FIRE DANGER STATEMENT WILL BE ISSUED TO ADDRESS THE
SITUATION. SHOULD RAINFALL AMOUNTS FALL SHORT OF 0.25 INCHES AND
EVEN HIGHER WINDS DEVELOP...A RED FLAG WARNING MAY BE ISSUED.

&&

.CLIMATE...
RECORD MAX AND HIGH MIN TEMPS WERE SET AT KCHS AND KSAV THURSDAY.
PLEASE REFER TO THE RERCHS AND RERSAV FOR DETAILS.

RECORD HIGH MIN TEMPS FOR FRIDAY 2/24...
KCHS...60/1992 AND PREVIOUS YEARS
KCHL...61/1927
KSAV...64/1980

RECORD MAX TEMPS FOR FRIDAY 2/24...
KCHS...81/1996
KCHL...81/1930
KSAV...83/1982

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR GAZ087-088-
     099>101-114>119-137>141.
SC...WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR SCZ040-042>045-
     047>052.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 AM EST SATURDAY FOR AMZ330-350-
     352-354.
     SMALL CRAFT ADVISORY UNTIL NOON EST SATURDAY FOR AMZ374.

&&
Hazardous weather outlook, Feb 24, 7:10 PM EST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
710 PM EST FRI FEB 24 2012

GAZ087-088-099>101-114>119-137>141-SCZ040-042>044-047>052-260015-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND JASPER-BEAUFORT-
COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY-
710 PM EST FRI FEB 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCZ045-260015-
INLAND BERKELEY-
710 PM EST FRI FEB 24 2012

...LAKE WIND ADVISORY IN EFFECT UNTIL 10 AM EST SATURDAY FOR LAKE
MOULTRIE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ330-350-352-354-374-260015-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
710 PM EST FRI FEB 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Feb 24, 6:01 PM EST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
601 PM EST FRI FEB 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     TSTM WND DMG     1 W WINDSOR FOREST      31.98N  81.14W
02/24/2012                   CHATHAM            GA   EMERGENCY MNGR

            POWER LINES DOWN ACROSS YARD.

&&

EVENT NUMBER CHS1200017
Local storm report, Feb 24, 6:03 PM EST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
603 PM EST FRI FEB 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     TSTM WND DMG     1 WSW WHITE BLUFF       31.99N  81.14W
02/24/2012                   CHATHAM            GA   DEPT OF HIGHWAYS

            TREE BLOWN DOWN ON TOP OF CARS.

&&

EVENT NUMBER CHS1200018
Local storm report, Feb 24, 6:11 PM EST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
611 PM EST FRI FEB 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 PM     TORNADO          4 SE ISLANDTON          32.87N  80.88W
02/24/2012                   COLLETON           SC   FIRE DEPT/RESCUE

            1 HOME DESTROYED. ROOF BLOWN OFF A HOUSE. POWERLINES
            DOWN.

&&

EVENT NUMBER CHS1200019
Local storm report, Feb 24, 6:13 PM EST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
613 PM EST FRI FEB 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     TORNADO          3 ESE ISLANDTON         32.89N  80.89W
02/24/2012                   COLLETON           SC   EMERGENCY MNGR

            2 HOMES DAMAGED. 1 SHED DESTROYED. NUMEROUS TREES DOWN.
            REPORTS ALONG 300 BLOCK OF FORKS ROAD. TIME ESTIMATED
            BASED ON RADAR.

&&

EVENT NUMBER CHS1200020
Local storm report, Feb 24, 6:17 PM EST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
617 PM EST FRI FEB 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     TSTM WND DMG     GARNETT                 32.61N  81.25W
02/24/2012                   HAMPTON            SC   911 CALL CENTER

            TREES DOWN ALONG HOPEWELL ROAD.

&&

EVENT NUMBER CHS1200021
Local storm report, Feb 24, 6:19 PM EST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
619 PM EST FRI FEB 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     TSTM WND DMG     2 NNW SHIRLEY           32.69N  81.32W
02/24/2012                   HAMPTON            SC   911 CALL CENTER

            TREES DOWN ALONG AUGUSTA STAGE COACH ROAD.

&&

EVENT NUMBER CHS1200022

Nearby

Lake Wind Advisories in South Carolina, 2012Every lake wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.